# SDR UIEA2018040400545

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Part serial: NSN
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT THRUST REVERSER OPEN ACTUATOR BRACKET BEARING WORN. REPLACED THE BEARING  IAW AMM 78-31-46-004-001, REV 122,  78-31-404-006, REV 123, SRM 51-40-22, REV 105,  SRM 51-40-02-0G-0, REV 106, AND AWI 311T2671, REV B.  CHECKED NORMAL.
